Affordable Access

Access to the full text

Correction to: Sub-range Jacobi polynomials

Authors
  • Gautschi, Walter1
  • 1 Purdue University, Department of Computer Sciences, West Lafayette, IN, 47907-2066, USA , West Lafayette (United States)
Type
Published Article
Journal
Numerical Algorithms
Publisher
Springer US
Publication Date
May 07, 2019
Volume
81
Issue
2
Pages
771–771
Identifiers
DOI: 10.1007/s11075-019-00715-9
Source
Springer Nature
License
Yellow

Abstract

The first equation in Eq. (2.9) should read

Report this publication

Statistics

Seen <100 times